Journal article icon

Journal article

The first case of Fermat's last theorem

Actions


Access Document


Publisher copy:
10.1007/BF01388981

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Publisher:
Springer-Verlag
Journal:
Inventiones Mathematicae
Volume:
79
Issue:
2
Pages:
409-416
Publication date:
1985-06-05
DOI:
EISSN:
1432-1297
ISSN:
0020-9910
URN:
uuid:7d461a26-cde8-4a3a-bb76-dd9e5c36b5d8
Source identifiers:
29119
Local pid:
pubs:29119
Language:
English

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP